# SDR UIEA2016011400016

- Difficulty date: January 13, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,983 hours, 16,488 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAIL TO START IN FLIGHT AT FL 350, TRIED AGAIN TO START APU AT FL 200, FAILED, TRIED A THIRD START AT 7000 FT, START FAILED.  ENG CONTROL UNIT STORED FAULT, ABORTED START NO LIGHT OFF.  SERVICED APU WITH 0.5 QTS OF OIL IAW AMM 12-14-03.  OPERATIONS CHECK & STARTED APU IAW AMM 49-00-00 OK.  OPENED A DEFERRAL FOR APU COLD SOAK VERIFICATION, MEL 25-AP-01, ITEM LP 737330-6 TO CONFIRM APU STARTING PROPER OPERATION IN FLIGHT.
